References of "Nourdin, Ivan 50002770"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailContinuous Breuer-Major theorem: tightness and non-stationarity
Campese, Simon UL; Nourdin, Ivan UL; Nualart, David

in Annals of Probability (in press)

Detailed reference viewed: 76 (6 UL)
Full Text
Peer Reviewed
See detailRestricted hypercontractivity on the Poisson space
Nourdin, Ivan UL; Peccati, Giovanni UL; Yang, Xiaochuan UL

in Proceedings of the American Mathematical Society (in press)

Detailed reference viewed: 28 (1 UL)
Full Text
Peer Reviewed
See detailFreeness characterisations on free chaos spaces
Bourguin, Solesne UL; Nourdin, Ivan UL

in Pacific Journal of Mathematics (in press)

Detailed reference viewed: 90 (2 UL)
Full Text
Peer Reviewed
See detailConcentration of the Intrinsic Volumes of a Convex Body
Lotz, Martin; McCoy, Michael B.; Nourdin, Ivan UL et al

in Geometric Aspects of Functional Analysis (in press)

Detailed reference viewed: 65 (5 UL)
Full Text
Peer Reviewed
See detailThe functional Breuer-Major theorem
Nourdin, Ivan UL; Nualart, David

in Probability Theory and Related Fields (in press)

Detailed reference viewed: 105 (8 UL)
Peer Reviewed
See detailNon-integrable stable approximation by Stein's method
Chen, Peng; Nourdin, Ivan UL; Xu, Lihu et al

E-print/Working paper (2019)

Detailed reference viewed: 9 (0 UL)
Full Text
Peer Reviewed
See detailNodal Statistics of Planar Random Waves
Nourdin, Ivan UL; Peccati, Giovanni UL; Rossi, Maurizia

in Communications in Mathematical Physics (2019), 369(1), 99-151

Detailed reference viewed: 150 (32 UL)
Full Text
Peer Reviewed
See detailStatistical inference for Vasicek-type model driven by Hermite processes
Nourdin, Ivan UL; Tran, Thi Thanh Diu UL

in Stochastic Processes and Their Applications (2019), 129(10), 3774-3791

Detailed reference viewed: 180 (10 UL)
Peer Reviewed
See detailThe Breuer-Major Theorem in total variation: improved rates under minimal regularity
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

E-print/Working paper (2019)

Detailed reference viewed: 25 (1 UL)
Full Text
Peer Reviewed
See detailPhase singularities in complex arithmetic random waves
Dalmao, Federico; Nourdin, Ivan UL; Peccati, Giovanni UL et al

in Electronic Journal of Probability (2019), 24(71), 1-45

Detailed reference viewed: 113 (4 UL)
Full Text
Peer Reviewed
See detailAlmost sure limit theorems on Wiener chaos: the non-central case
Azmoodeh, Ehsan; Nourdin, Ivan UL

in Electronic Communications in Probability (2019), 24(9), 1-12

Detailed reference viewed: 97 (5 UL)
Full Text
Peer Reviewed
See detailBerry-Esseen bounds in the Breuer-Major CLT and Gebelein's inequality
Nourdin, Ivan UL; Peccati, Giovanni UL; Yang, Xiaochuan UL

in Electronic Communications in Probability (2019), 24(34), 1-12

Detailed reference viewed: 74 (1 UL)
Peer Reviewed
See detailMultivariate stable approximation in Wasserstein distance by Stein's method
Chen, Peng; Nourdin, Ivan UL; Xu, Lihu et al

E-print/Working paper (2019)

Detailed reference viewed: 26 (0 UL)
Peer Reviewed
See detailSojourn time dimensions of fractional Brownian motion
Nourdin, Ivan UL; Peccati, Giovanni UL; Seuret, Stéphane

E-print/Working paper (2018)

Detailed reference viewed: 51 (8 UL)
Full Text
Peer Reviewed
See detailWeak symmetric integrals with respect to the fractional Brownian motion
Binotto, Giulia; Nourdin, Ivan UL; Nualart, David

in Annals of Probability (2018), 46(4), 2243-2267

Detailed reference viewed: 182 (5 UL)
Full Text
Peer Reviewed
See detailConvergence of random oscillatory integrals in the presence of long-range dependence and application to homogenization
Lechiheb, Atef; Nourdin, Ivan UL; Zheng, Guangqu UL et al

in Probability and Mathematical Statistics (2018), 38(2), 271-286

Detailed reference viewed: 211 (12 UL)
Peer Reviewed
See detailAsymptotic behaviour of large Gaussian correlated Wishart matrices
Nourdin, Ivan UL; Zheng, Guangqu UL

E-print/Working paper (2018)

Detailed reference viewed: 22 (0 UL)
Peer Reviewed
See detailStein's method for asymmetric alpha-stable distributions, with application to the stable CLT
Chen, Peng; Nourdin, Ivan UL; Xu, Lihu

E-print/Working paper (2018)

Detailed reference viewed: 63 (1 UL)